# SDR WWMA9800074

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AE
- Make and model: Saab 340B
- Aircraft serial: 340B306
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3224, SBP,  AVIONICS SMOKE LIGHT ILLUMINATED ONCE THEN EXTINGUISHED.  CLEANED THE SMOKE DETECTOR.
